Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Withdrawal Sucks

Anonymous
Posted by Anonymous
  • 31 Replies
I have been on 1 mg atican three times a day for 2 and a half years, after many drug trials ativan was the only drug to help my anxiety. Anyways I moved and got a new Dr who decided I shouldn't be on ativan so they decreased my dose to once a day but only the script would cover a week worth of meds then I would have to quit cold Turkey. So that's what I been doing quitting and it sucks. I hate my Dr. Just had to vent a little.
Posted by Anonymous on Feb. 11, 2013 at 11:33 PM
Add your quick reply below:
You must be a member to reply to this post.
Replies (1-10):
chas1217
by on Feb. 11, 2013 at 11:35 PM
1 mom liked this

That sucks, sorry mama. I've never had withdrawls from any anxiety med but I have from pain meds and felt like I was dying. On a positive note though, the first 3 days are the worst, once you get past that it slowly starts to get better :).

AVSpecWife4
by Ruby Member on Feb. 11, 2013 at 11:36 PM

 *hugs*

Anonymous
by Anonymous on Feb. 11, 2013 at 11:38 PM

they give adavan to pregnant women who are staying in the hospital in the evenings to help them sleep.

It is a small pill that disolves under your tongue.  

Anonymous
by Anonymous - Original Poster on Feb. 11, 2013 at 11:41 PM
It has been 72 hours so far....but 72 hours of pure hell. Saturday had an anxiety attack.that lasted 8 hours....


Quoting chas1217:

That sucks, sorry mama. I've never had withdrawls from any anxiety med but I have from pain meds and felt like I was dying. On a positive note though, the first 3 days are the worst, once you get past that it slowly starts to get better :).


Anonymous
by Anonymous on Feb. 11, 2013 at 11:43 PM
They give it for many reasons and no, its also a normal pill.
Oh and its ativan

Quoting Anonymous:

they give adavan to pregnant women who are staying in the hospital in the evenings to help them sleep.

It is a small pill that disolves under your tongue.  

chas1217
by on Feb. 11, 2013 at 11:48 PM

 

Should start feeling better soon then! I'm not sure if withdrawls from that are the same as pain meds but my worst was the hot and cold flashes, sweating, feeling exhausted, restlessness, being uncomfortable in your skin, insomnia. Ugh it's awful. Try staying busy, that helped me some. Hot showers can help with the restlessness, vit b can help with energy, loits of water. I tried to get up and do something small everytime I had a bad hold or cold flash, trying to keep my mind busy too, it helped a little and by the end of the day I had a clean house even with no energy lol.

Quoting Anonymous:

It has been 72 hours so far....but 72 hours of pure hell. Saturday had an anxiety attack.that lasted 8 hours....


Quoting chas1217:

That sucks, sorry mama. I've never had withdrawls from any anxiety med but I have from pain meds and felt like I was dying. On a positive note though, the first 3 days are the worst, once you get past that it slowly starts to get better :).



 

Jentily
by on Feb. 11, 2013 at 11:48 PM


sorry. i was just trying to be helpful. if they give it to pregnant women than I think u will be fine.. 

oh and btw, you misspelt your drug in your OP as well 

Quoting Anonymous:

They give it for many reasons and no, its also a normal pill.
Oh and its ativan

Quoting Anonymous:

they give adavan to pregnant women who are staying in the hospital in the evenings to help them sleep.

It is a small pill that disolves under your tongue.  



Anonymous
by Anonymous on Feb. 11, 2013 at 11:50 PM
I'm not OP sweetie...and you forgot to go anon this time

Quoting Jentily:


sorry. i was just trying to be helpful. if they give it to pregnant women than I think u will be fine.. 

oh and btw, you misspelt your drug in your OP as well 


Quoting Anonymous:

They give it for many reasons and no, its also a normal pill.

Oh and its ativan



Quoting Anonymous:

they give adavan to pregnant women who are staying in the hospital in the evenings to help them sleep.

It is a small pill that disolves under your tongue.  




Anonymous
by Anonymous on Feb. 11, 2013 at 11:50 PM

I'm sorry mama!!! It'll be a rough week or two or hell maybe more but stay strong. In the end it'll be worth it I'm sure! What are they going to put you on instead?! 

Jentily
by on Feb. 11, 2013 at 11:51 PM


i have just been drinkin lol sorry. long night

Quoting Anonymous:

I'm not OP sweetie...and you forgot to go anon this time

Quoting Jentily:


sorry. i was just trying to be helpful. if they give it to pregnant women than I think u will be fine.. 

oh and btw, you misspelt your drug in your OP as well 


Quoting Anonymous:

They give it for many reasons and no, its also a normal pill.

Oh and its ativan



Quoting Anonymous:

they give adavan to pregnant women who are staying in the hospital in the evenings to help them sleep.

It is a small pill that disolves under your tongue.  






Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)



Featured